# SDR P5CA2021041900099

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON RIB OF RH WING OF FIXED TRAILING EDGE AT WBL 448.7( ACCOMPLISHED EI NO T2021A57M-861 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL )
